 | Li Xiaoxi |
Assistant Professor |
Department of Mathematical Economics and Mathematical Finance |
Email: xli_whu@163.com |
Phone : +86-27-68752883 |
Ph.D., Mathematics, Universite Paris 6, France (2011-2015) |
M.Sc., Applied Mathematics, Universite Paris 6, France (2010-2011) |
M.A., Economics, Toulouse School of Economics, France (2009-2010) |
TEACHING AND RESEARCH AREAS
Teaching courses: Operations Research (undergraduate, 54h), Dynamic Optimization (undergraduate, 54h ), Introduction to Finance (undergraduate, 54h)
Research Areas: Game Theory
ACADEMIC EXPERIENCE
Assistant Professor of Department of Mathematical Economics and Mathematical Finance, Wuhan University, September 2016 – Present
Research Fellow of THEMA, Universite Cergy-Pontoise, September 2015 – August 2016
SELECTED PUBLICATIONS
Journal Papers (International)
Li, X., & Sorin, S. (2016). Uniform Value for Recursive Games with Compact Actio n Sets. Operations Research Letters. 44: 575-577.
Li, X., Quincampoix, M. & Renault, J. (2016). Limit Value for Optimal Control wit h General Means. Discrete and Continuous Dynamical Systems - Series A. 3 6: 2113-2132.
Li, X., & Venel, X. (2016). Recursive Games: Uniform Value, Tauberian Theorem and the Mertens Conjecture “ Maxmin=lim v(n)=lim v(λ)” . International Journa l of Game Theory. 45: 155-189.
Li, X.(2018). Uniform Value for Some Nonexpansive OptimalControl Problems w ith General Evaluations. IEEE Transactions on Automatic Control, 63(6): 1724 -1736.
Kim D. & Li, X. (2021). The Folk Theorem for Repeated Games with Time- dependent Discounting. Mathematics of Operations Research, published online.
Li, X., & Sorin, S. (2016). Uniform Value for Recursive Games with Compact Action Sets. Operations Research Letters. 44: 575-577. (B Category)
Li, X., Quincampoix, M. & Renault, J. (2016). Limit Value for Optimal Control with General Means. Discrete and Continuous Dynamical Systems - Series A. 36: 2113-2132.(SCI )
Li, X., & Venel, X. (2016). Recursive Games: Uniform Value, Tauberian Theorem and the Mertens Conjecture “ Maxmin=lim v(n)=lim v(λ)” . International Journal of Game Theory. 45: 155-189. (SCI & SSCI)
Li, X.(2018). Uniform Value for Some Nonexpansive OptimalControl Proble ms with General Evaluations. IEEE Transactions on Automatic Control, To Appear. (B+ Category)
Conference Papers (International)
Li, X., & Venel, X. (2015). Recursive Games: Uniform Value, Tauberian Theorem and the Mertens Conjecture “ Maxmin=lim v(n)=lim v(λ)” .
SIAM Conference on Control and Optimization (CT15), Paris, France, August 2015.
Li, X., Quincampoix, M. & Renault, J. (2015). Limit Value for Optimal Control with General Means. International Conference in Honor of Abraham Neyman, Jerusalem, Israel, July 2015.
RESEARCH GRANTS
Government-funded grants
The sub-game perfect equilibrium of repeated games with time dependent discounting, ¥30000, 2017-2019, Ref.413000052
The limit properties of repeated games with time-dependent discounting, ¥200000, 2018-2020, Ref.11701432
EDITORIAL BOARDS
Mathematics of Operations Research, International Journal of Game Theory, European Journal of Operational Research , Mathematical Methods of Operations Research (Referee for Peer-Reviewed Academic Journals)